# SDR USAA200605004

- Difficulty date: May 25, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 42,063 hours, 29,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5" X 5.5" CORROSION FOUND AT AFT CARGO DOOR CUTOUT BEAR STRAP AT STR. 25R AND STA 767.  REPAIR:  REMOVED DAMAGE/CORRODED SECTION & INSTALLED BEAR STRRAP FILLER, STRUCTURE FILLER, DOUBLER AND TRIPLER.   CORROSION LEVEL 1; TASK J353-10-0-001.  PER EA 82518; SRM 53-00-01, 53-60-15, BAC DWG. 6547955. CORROSION LEVEL 2
